EconPapers    
Economics at your fingertips  
 

EXPECTATIONS OF FUNCTIONS OF STOCHASTIC TIME WITH APPLICATION TO CREDIT RISK MODELING

Ovidiu Costin, Michael Gordy, Min Huang and Pawel J. Szerszen

Mathematical Finance, 2016, vol. 26, issue 4, 748-784

Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1111/mafi.2016.26.issue-4 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Expectations of functions of stochastic time with application to credit risk modeling (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:26:y:2016:i:4:p:748-784

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627

Access Statistics for this article

Mathematical Finance is currently edited by Jerome Detemple

More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:bla:mathfi:v:26:y:2016:i:4:p:748-784